# SDR SWAA2023041017659

- Difficulty date: March 16, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 26,679 hours, 12,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TIE STRAP BETWEEN LEFT AND RIGHT TRANSITION ANGLE AT STA 767+4IN HAS AREAS OF CORROSION.<[01] COMPLIED WITH MEASUREMENTS.;[02] COMPLIED WITH TOOL REQUIREMENT.;[03] REMOVED CORROSION PER SRM 53-00-53-1A-2 (REMAINING THICKNESS 0.065'). STRAP IS OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED STRAP PER SRM 51-40-02.
